# SDR MASA2021080200172

- Difficulty date: August 2, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N88301
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000388
- Aircraft time: 16,161 hours, 9,332 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low Quantity
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HYDRAULIC SYSTEM 1 LOW QUANTITY, POSSIBLE LEAK. INSPECTED A/C AND PERFORMED GEAR SWINGS-NO LEAKS NOTED.
